Doctor insights on:
Does Lisinopril Cause Dizziness
Not common: Seems like any medication can cause just about anything! But statistically it's not something I run into commonly in daily practice...and I use this med a lot! Some patients feel "saggy" or run down a few hours after taking it, but usually pull out of this sensation later in the day. If this is happening then try taking the lisinopril at bedtime and see if this corrects the issue. Good luck! ...Read more
It Sure Can: All of the physical symptoms of anxiety r directly the result of the cascade of physiological events that get triggered when ur primitive fear ; rage brain centers sense danger. Learn about this "fight or flight or freeze" response. See: http://bit.Ly/wzhvqo once u understand the physiology of anxiety, the symptoms make sense. This doesn't make them feel less unpleasant necessarily though! ...Read more
Maybe: Dizziness is a very ambiguous and subjective word that can mean many things. Nystagmus is an objective finding. That means, a good doc can examine a patient and determine if they have nystagmus.It means the eyes are rhythmically moving in a particular direction.The direction and speed can be useful in making a diagnosis. Not all dizziness results in nystagmus as nystagmus usually means inner ear. ...Read more
Haven't heard of it: I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of headache. When my pts think they might be having a side effect from a med, I tell them the only solution is to see what happens when they stop it. Talk to your doc. Good Luck. Check out my website CardioGauge.com for heart health education. ...Read more
- Talk to a doctor live online for free
- Does lisinopril cause ed?
- Does lisinopril cause kidney damage?
- Does lisinopril cause canker sores?
- Ask a doctor a question free online
- Why does lisinopril cause a cough?
- Does lisinopril cause frequent urination?
- Does lisinopril cause severe itiching?
- Does lisinopril cause erection problems?
- Talk to a neurologist online